# SDR UPS96221547

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65222177
- Condition: Corroded
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON STIFFENER BS 219.8 LBL 15 WL 165.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED STIFFENER PER SRM 51-30-2.
